MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS CD34 REAGENT

MILTENYI BIOTEC GMBH CLINIMACS CD34 REAGENT
Catalog Number 200-070-100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
Customer performed an autologous cd34 enrichment with low number of cd34 cells in beginning (42x10e6) from total 2.4x10e10 wbcs.Process control code was fine.The target obtained 11.4x10e8 total cells with only a cd34 purity of 1%.This is in total 11.8x10e6 cd34 cells and a cd34 yield of 28%.Both, the purity and yield does not match the customers and patients need.Finally, the patient was not treated with an experimental treatment.No more information on the patient was provided by the customer.The investigation revealed a suboptimal starting material with a very low frequency of stem cells and a low total number of cells.This has a huge influence on the performance.Important data to fully understand the case were not delivered by the customer (analysis of waste fraction).

Brand Name
CLINIMACS CD34 REAGENT
Common Device Name
CLINIMACS CD34 REAGENT
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-str. 68
bergisch gladbach, 51429
GM  51429
MDR Report Key9098156
Report Number3005290010-2019-00004
Device Sequence Number2158141
Product Code OVG
UDI-Device Identifier04049934004827
UDI-Public04049934004827
Combination Product (Y/N)N
Initial Reporter CountryIS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2020
Device Catalogue Number200-070-100
Device Lot Number6190807009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;